RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 7,
Pages
971–978
(Mi de10181)
This article is cited in
2
papers
Numerical methods. Equations in finite differences
A boundary value problem with a nonlocal condition for a system of ordinary differential equations
M. P. Sapagovas
Institute of Mathematics and Informatics, Lithuanian Academy of Sciences
UDC:
519.622.2
Received:
24.03.2000
Fulltext:
PDF file (1356 kB)
Cited by
English version:
Differential Equations, 2000,
36
:7,
1078–1085
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025